# SDR CHQA200700020

- Difficulty date: May 31, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N471SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 12,723 hours, 11,460 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 3332 - PVD-CLE - ON CLIMB-OUT AROUND 2000 AGL, FO WAS HAND FLYING, RECEIVED STAB TRIM AND MACH TRIM FAIL MESSAGES. TRIM WOULD NOT RE-ENGAGE. TRIM FAILED AT 5.8 UNITS. DECLARED AN EMERGENCY AND PROCEEDED IMMEDIATELY BACK TO PVD FOR OVERWEIGHT LANDING.  MAINTENANCE CLEANED SWITCHES, RESET HSCU AND MACH TRIM.  OPERATION FLIGHT WAS GOOD.
